Migrane w/creepy crawling feeling

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kimb
Regular Member


Date Joined Jun 2007
Total Posts : 211
   Posted 10/30/2008 6:41 AM (GMT -7)   
Hi Everyone,
 
This is my first time posting here. I've had a migraine now for 5 days. The medication will numb it for awhile and then it comes back. On scale of 1-10 it is a 4 and so it could be worse. My question is that my headache is always between my eyes and I get this sensation that feels as if something is crawling or perhaps its tingling and I'm just not very good at describing it. Anyone else feel this sensation?
 
The doctor did give me some percoct to try but I have not taken any yet. I figured I would save them for when the pain is more near a 8. Otherwise I take Axert and if I take it immediately it helps. If I wait, then its too late.
 
Any thoughts or ideas are welcomed.
 
thank you.
 
Kim

monthofpain
Regular Member


Date Joined Mar 2008
Total Posts : 35
   Posted 11/1/2008 8:11 AM (GMT -7)   
 I am not sure if its what you get or not but I would describe mine as "bugs where crawling inside my head".  I actually went to the ER for this because this was a couple of weeks into my first ever migraine.  And it was something new I was feeling.  I honestly thought I was having a stroke or something.  But when I went to the ER they gave me antivert and it got better.  So they diagnosed me with vertigo.  Not sure if it is the same thing but if you have been on alot of medications for your migraines you should mention the feeling to your doctor.  Some rare side effects of the medications can be blood clots, but its probably just vertigo. 

x-princess-x-elmo-x
Regular Member


Date Joined Oct 2008
Total Posts : 35
   Posted 11/7/2008 2:15 PM (GMT -7)   
I am not too sure on this subject and don't get migraines but a mate of mine has them regularly, he says he sometimes gets this feeling too... Sometime there is a high pitched buzzying in his head and he starts to feel dizzy and the room spins. Other times he will vomit, and/or sleep through the day and be awake all night but as you said, the tablets will take effect, but will wear off after a period of time... Hope this helps you with what you are trying to understand x x
About Me: My mum died of cancer when I was 12, Don't get on with Dad and Sister, Held all my emotions, grief and feelings in for 6 years and now need to explode because I can't cope any longer!
 
The more you believe, the stonger your beliefs!
Live your life to the full, as you never know what is around the corner!
x-princess-x-elmo-x

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 10:14 AM (GMT -7)
There are a total of 2,905,352 posts in 318,857 threads.
View Active Threads


Who's Online
This forum has 158211 registered members. Please welcome our newest member, E5M.
392 Guest(s), 12 Registered Member(s) are currently online.  Details
BnotAfraid, Lapis_29, PeppermintTea, Artist Mark, Gemlin, tickbite666, Radi, Bull101, E5M, Maverick6981, AZ Guy, k07